Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 164, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 5:14 PM CDT for Bastrop County, Caldwell County, Lee County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 5:14 PM CDT (22:14 UTC)
- Expired
- May 25, 2015, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bastrop County, TX, Caldwell County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3124 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
869
WUUS54 KEWX 252214
SVREWX
TXC021-055-287-252300-
/O.NEW.KEWX.SV.W.0164.150525T2214Z-150525T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
514 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BASTROP TO 6 MILES EAST OF LOCKHART...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...CIRCLE D-KC ESTATE...FEDOR...ROSANKY...
CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...WYLDWOOD...UPTON...
MCMAHAN...TAYLORSVILLE...MANHEIM...ST JOHN COLONY...BLUE...ALUM
CREEK...STRING PRAIRIE...HILLS PRAIRIE...DALE AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2990 9718 2983 9727 2980 9767 3037 9731
3040 9709 3022 9698
TIME...MOT...LOC 2214Z 228DEG 20KT 3015 9734 2987 9757
HAIL...1.00IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:47 PM CDT, 27 minutes earlier.
Area forecast discussion, May 25, 4:47 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 447 PM CDT MON MAY 25 2015 ...SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS... .SHORT TERM (TODAY THROUGH TUESDAY)... A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL TEXAS THROUGH 1 AM CDT TUESDAY. ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF THE SAN ANTONIO METRO. DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER 80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES. && .LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90 DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY AND THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 70 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 70 88 73 89 / 80 30 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 71 88 73 89 / 70 30 20 20 20 BURNET MUNI AIRPORT 80 69 87 72 88 / 80 20 20 20 20 DEL RIO INTL AIRPORT 90 71 91 74 91 / 60 10 10 20 20 GEORGETOWN MUNI AIRPORT 80 70 87 71 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 72 87 74 89 / 60 10 20 20 20 SAN MARCOS MUNI AIRPORT 81 71 87 73 89 / 70 30 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 70 88 75 90 / 80 50 20 20 20 SAN ANTONIO INTL AIRPORT 83 73 88 74 89 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 73 88 74 89 / 70 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-261430- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 930 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH UNTIL 4 PM TODAY... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Local storm report, May 25, 4:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD HUTTO 30.55N 97.54W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
HOUR
&&
EVENT NUMBER EWX1500534
CVPLocal storm report, May 25, 4:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 1 NE CEDAR CREEK 30.09N 97.49W
05/25/2015 BASTROP TX EMERGENCY MNGR
RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE
&&
EVENT NUMBER EWX1500535
CVPLocal storm report, May 25, 4:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN 6 NW GEORGETOWN 30.71N 97.76W
05/25/2015 M2.42 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN 10 MINUTES
&&
EVENT NUMBER EWX1500536
CVPLocal storm report, May 25, 4:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 1 SE FREDERICKSBURG 30.26N 98.86W
05/25/2015 M1.64 INCH GILLESPIE TX COCORAHS
RAIN FELL IN TWENTY MINUTES
&&
EVENT NUMBER EWX1500537
CVPLocal storm report, May 25, 4:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HAIL 1 SW DEL RIO 29.37N 100.91W
05/25/2015 E1.00 INCH VAL VERDE TX NWS EMPLOYEE
UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
RIO
0815 AM HAIL 14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015 E1.50 INCH EDWARDS TX TRAINED SPOTTER
SPOTTER REPORT OF PING PONG BALL SIZED HAIL.
1117 AM HAIL 4 S INGRAM 30.02N 99.24W
05/25/2015 E0.25 INCH KERR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL. IN ADDITION...
REPORTED 2.4 RAINFALL AMOUNTS IN AN HOUR 4 MILES SOUTH
OF INGRAM.
1233 PM HAIL FREDERICKSBURG 30.27N 98.87W
05/25/2015 M1.00 INCH GILLESPIE TX LAW ENFORCEMENT
1243 PM TORNADO 2 ESE FREDERICKSBURG 30.26N 98.84W
05/25/2015 GILLESPIE TX LAW ENFORCEMENT
SHERIFF DEPT REPORTED TORNADO NEAR GOEHMANN LANE IN
FREDERICKSBURG
0101 PM TORNADO LBJ STATE PARK 30.24N 98.63W
05/25/2015 GILLESPIE TX EMERGENCY MNGR
EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
LBJ RANCH
0124 PM TORNADO ROUND MOUNTAIN 30.44N 98.35W
05/25/2015 BLANCO TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
MOVING TOWARD HWY 281 HWY 71 INTERSECTION
0134 PM FLASH FLOOD 5 S TIMBERWOOD PARK 29.63N 98.48W
05/25/2015 BEXAR TX TRAINED SPOTTER
FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
MOVES ACROSS NORTHEAST OF BEXAR COUNTY.
0146 PM FLASH FLOOD 3 SE FREDERICKSBURG 30.24N 98.84W
05/25/2015 GILLESPIE TX AMATEUR RADIO
GOEHMANN LANE CLOSED DUE TO FLASH FLOODING
0200 PM HEAVY RAIN 1 SE FREDERICKSBURG 30.26N 98.86W
05/25/2015 M1.64 INCH GILLESPIE TX COCORAHS
RAIN FELL IN TWENTY MINUTES
0208 PM HAIL WEST LAKE HILLS 30.29N 97.81W
05/25/2015 M0.25 INCH TRAVIS TX PUBLIC
0246 PM FUNNEL CLOUD 3 SW GEORGETOWN DAM 30.63N 97.74W
05/25/2015 WILLIAMSON TX STORM CHASER
JUST NORTH OF HWY 29
0252 PM FUNNEL CLOUD 3 N GEORGETOWN 30.69N 97.69W
05/25/2015 WILLIAMSON TX PUBLIC
AT GEORGETOWN AIRPORT
0315 PM HEAVY RAIN 1 NNE ANDERSON MILL 30.47N 97.80W
05/25/2015 M2.22 INCH WILLIAMSON TX EMERGENCY MNGR
RAIN FELL BETWEEN 2PM AND 315PM
0315 PM FLASH FLOOD 3 S HORSESHOE BAY 30.50N 98.36W
05/25/2015 LLANO TX COCORAHS
CREEKS OUT OF BANKS...ROCK ROADS FLOODED...2.29 INCHES
FELL IN FOUR HOURS
0317 PM FLASH FLOOD BEE CAVE 30.31N 97.96W
05/25/2015 TRAVIS TX LAW ENFORCEMENT
BEE CAVE ROAD CLOSED DUE TO HIGH WATER
0325 PM TSTM WND GST 4 NE PFLUGERVILLE 30.48N 97.57W
05/25/2015 E60 MPH TRAVIS TX STORM CHASER
SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
GUST ESTIMATED TO 60 MPH
0328 PM TSTM WND GST 3 E PFLUGERVILLE 30.44N 97.57W
05/25/2015 M70 MPH TRAVIS TX TRAINED SPOTTER
FENCES DOWN AND OTHER DAMAGE
0334 PM HAIL 6 S BEE CAVE 30.22N 97.95W
05/25/2015 E0.88 INCH TRAVIS TX AMATEUR RADIO
0342 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 M1.50 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
THE STREET
0350 PM FLASH FLOOD 1 W HUTTO 30.55N 97.56W
05/25/2015 WILLIAMSON TX TRAINED SPOTTER
WATER OVER THE ROAD
0350 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 E1.00 INCH TRAVIS TX COCORAHS
ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
FLOODED
0351 PM FLASH FLOOD 5 ENE PFLUGERVILLE 30.47N 97.54W
05/25/2015 TRAVIS TX TRAINED SPOTTER
WATER OVER THE ROAD
0352 PM HEAVY RAIN 2 N HUTTO 30.57N 97.54W
05/25/2015 M4.30 INCH WILLIAMSON TX TRAINED SPOTTER
RAIN GAUGE SHOWS 4.3 INCHES OF RAIN IN THE PAST HOUR
0353 PM HEAVY RAIN 1 S ROUND ROCK 30.50N 97.67W
05/25/2015 M5.00 INCH WILLIAMSON TX TRAINED SPOTTER
FIVE INCHES OF RAIN SINCE 2PM
0358 PM HAIL 10 N AUSTIN 30.42N 97.74W
05/25/2015 E1.00 INCH TRAVIS TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL
0407 PM FLASH FLOOD 1 SW CAMP MABRY 30.31N 97.78W
05/25/2015 TRAVIS TX BROADCAST MEDIA
HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE
0410 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX DEPT OF HIGHWAYS
FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
OF AUSTIN
0410 PM HEAVY RAIN 6 NW GEORGETOWN 30.71N 97.76W
05/25/2015 M2.42 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN 10 MINUTES
0415 PM HEAVY RAIN 3 NE AUSTIN 30.30N 97.71W
05/25/2015 M1.23 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 40 MINUTES
0416 PM FLASH FLOOD 4 ENE HUTTO 30.57N 97.48W
05/25/2015 WILLIAMSON TX STORM CHASER
HWY 79 IMPASSABLE DUE TO FLASH FLOODING
0423 PM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
05/25/2015 M1.22 INCH TRAVIS TX UTILITY COMPANY
1.22 INCHES OF RAIN IN 15 MINUTES...FROM 355 PM TO 410
PM
0424 PM TORNADO 2 SW MAXWELL 29.86N 97.82W
05/25/2015 CALDWELL TX EMERGENCY MNGR
TORNADO BETWEEN MARTINDALE AND MAXWELL
0424 PM HEAVY RAIN 2 SW BRUSHY CREEK 30.49N 97.77W
05/25/2015 M2.54 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN THE PAST THREE HOURS
0429 PM TSTM WND DMG 1 NE CEDAR CREEK 30.09N 97.49W
05/25/2015 BASTROP TX EMERGENCY MNGR
RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE
0435 PM FLASH FLOOD 3 N AUSTIN 30.32N 97.74W
05/25/2015 TRAVIS TX COCORAHS
STREETS AND YARDS FLOODING
0443 PM FLASH FLOOD BRUSHY CREEK 30.51N 97.74W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROAD AT HAIRY MAN ROAD
0444 PM FLASH FLOOD HUTTO 30.55N 97.54W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
HOUR
0452 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX EMERGENCY MNGR
MULTIPLE WATER RESCUES OCCURRING IN AUSTIN
&&
EVENT NUMBER EWX1500500 EWX1500501 EWX1500502 EWX1500503 EWX1500504
EWX1500505 EWX1500506 EWX1500507 EWX1500508 EWX1500537 EWX1500509
EWX1500510 EWX1500511 EWX1500515 EWX1500516 EWX1500512 EWX1500522
EWX1500513 EWX1500514 EWX1500521 EWX1500517 EWX1500524 EWX1500518
EWX1500520 EWX1500519 EWX1500523 EWX1500525 EWX1500526 EWX1500536
EWX1500528 EWX1500527 EWX1500529 EWX1500530 EWX1500531 EWX1500535
EWX1500532 EWX1500533 EWX1500534 EWX1500538
CVPLocal storm report, May 25, 5:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK REPORTEDLY SLIGHTLY OUT OF BANKS
AND FLOODING PORTIONS OF DOTTIE JORDAN PARK
&&
EVENT NUMBER EWX1500539
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:20 PM CDT | River Flood Warning | EWX | Bexar | 15 hr |
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.